Alert archive / Oklahoma / Freeze Warnings in 2016

Freeze Warning 1, NWS Tulsa, OK

March 18, 201615 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Mar 18, 2016, 2:14 PM CDT for 15 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 19, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2016, 2:14 PM CDT (19:14 UTC)
In effect from
Mar 19, 2016, 1:00 AM CDT
Expired
Mar 19, 2016, 9:00 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2575 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WWUS74 KTSA 181914
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT FRI MAR 18 2016

ARZ001-002-010-011-OKZ054>064-066>070-191000-
/O.UPG.KTSA.FZ.A.0001.160319T0600Z-160319T1400Z/
/O.NEW.KTSA.FZ.W.0001.160319T0600Z-160319T1400Z/
/O.NEW.KTSA.FZ.A.0002.160320T0600Z-160320T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE
214 PM CDT FRI MAR 18 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. THE FREEZE WATCH
IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... 
  NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... 
  DELAWARE... CREEK...OKMULGEE...WAGONER...CHEROKEE...ADAIR... 
  AND MUSKOGEE COUNTIES. 

* UNSEASONABLY COLD AIR WILL BEGIN TO FILTER INTO THE REGION
  BEHIND A COLD FRONT THAT HAS MOVED THROUGH THE AREA.
  TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S AND LOWER
  30S BY SATURDAY MORNING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
  ARKANSAS. TEMPERATURES WILL LIKELY FALL BELOW FREEZING AGAIN
  SATURDAY NIGHT ACROSS THESE SAME AREAS AND THEREFORE A FREEZE
  WATCH HAS BEEN ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY.
  THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION
  THAT ARE LEFT OUTDOORS OR UNPROTECTED.

* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

* A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.

&&

$$

ARZ019-020-029-OKZ065-071-072-074-076-191000-
/O.NEW.KTSA.FZ.A.0002.160320T0600Z-160320T1400Z/
CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-MCINTOSH-SEQUOYAH-HASKELL-
LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...OKEMAH...EUFAULA...SALLISAW...STIGLER...POTEAU
214 PM CDT FRI MAR 18 2016

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...OKFUSKEE...MCINTOSH... 
  SEQUOYAH...HASKELL...AND LE FLORE COUNTIES. 

* UNSEASONABLY COLD AIR WILL BEGIN TO FILTER INTO THE REGION
  BEHIND A COLD FRONT THAT HAS MOVED THROUGH THE AREA. A LIGHT
  FROST WILL BE POSSIBLE LATE TONIGHT INTO SATURDAY MORNING. AS
  HIGH PRESSURE CONTINUES TO BUILD OVER SOUTHEAST OKLAHOMA AND
  WEST CENTRAL ARKANSAS SATURDAY NIGHT...TEMPERATURES WILL LIKELY
  FALL BELOW FREEZING BY SUNDAY MORNING ACROSS THE WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY.
  THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION
  THAT ARE LEFT OUTDOORS OR UNPROTECTED.

* A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.

&&

$$
1 follow-up statement
925 
WWUS74 KTSA 190857
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
357 AM CDT SAT MAR 19 2016

ARZ001-002-010-011-OKZ054>064-066>070-191700-
/O.UPG.KTSA.FZ.A.0002.160320T0600Z-160320T1400Z/
/O.NEW.KTSA.FZ.W.0002.160320T0600Z-160320T1400Z/
/O.CON.KTSA.FZ.W.0001.000000T0000Z-160319T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE
357 AM CDT SAT MAR 19 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... 
  NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... 
  DELAWARE... CREEK...OKMULGEE...WAGONER...CHEROKEE...ADAIR... 
  AND MUSKOGEE COUNTIES. 

* UNSEASONABLY COLD AIR IS IN PLACE THIS MORNING ACROSS NORTHEAST
  OKLAHOMA AND NORTHWEST ARKANSAS...WHERE TEMPERATURES HAVE FALLEN
  AT OR BELOW FREEZING IN MANY LOCATIONS. TEMPERATURES TONIGHT ARE
  EXPECTED TO BE A FEW DEGREES COLDER IN MOST LOCATIONS...THEREFORE
  THE FREEZE WATCH THAT WAS IN EFFECT FOR TONIGHT AND SUNDAY
  MORNING HAS BEEN UPGRADED TO A FREEZE WARNING. BELOW FREEZING
  TEMPERATURES WILL AGAIN BE LIKELY SUNDAY NIGHT AND ADDITIONAL
  WATCHES OR WARNINGS MAY BE NEEDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. 
  THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION 
  THAT ARE LEFT OUTDOORS OR UNPROTECTED. 

* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

&&

$$

ARZ019-020-029-OKZ065-071-072-074-076-191700-
/O.UPG.KTSA.FZ.A.0002.160320T0600Z-160320T1400Z/
/O.NEW.KTSA.FZ.W.0002.160320T0600Z-160320T1400Z/
CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-MCINTOSH-SEQUOYAH-HASKELL-
LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...OKEMAH...EUFAULA...SALLISAW...STIGLER...POTEAU
357 AM CDT SAT MAR 19 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND 
  SEBASTIAN COUNTIES. IN OKLAHOMA...OKFUSKEE...MCINTOSH... 
  SEQUOYAH...HASKELL...AND LE FLORE COUNTIES. 

* UNSEASONABLY COLD AIR WILL RESULT IN TEMPERATURES FALLING BELOW
  FREEZING IN MOST LOCATIONS TONIGHT. THEREFORE THE FREEZE WATCH
  THAT WAS IN EFFECT FOR TONIGHT AND SUNDAY MORNING HAS BEEN
  UPGRADED TO A FREEZE WARNING. BELOW FREEZING TEMPERATURES WILL
  AGAIN BE LIKELY SUNDAY NIGHT AND ADDITIONAL WATCHES OR WARNINGS
  MAY BE NEEDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. 
  THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION 
  THAT ARE LEFT OUTDOORS OR UNPROTECTED. 

* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

&&

$$

OKZ049-053-073-075-191700-
/O.NEW.KTSA.FZ.A.0003.160320T0600Z-160320T1400Z/
PUSHMATAHA-CHOCTAW-PITTSBURG-LATIMER-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MCALESTER...
WILBURTON
357 AM CDT SAT MAR 19 2016

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. 

* AFFECTED AREA...IN OKLAHOMA...PUSHMATAHA...CHOCTAW... 
  PITTSBURG...AND LATIMER COUNTIES.

* UNSEASONABLY COLD AIR WILL RESULT IN TEMPERATURES FALLING NEAR
  OR BELOW FREEZING IN SOUTHEAST OKLAHOMA TONIGHT...ESPECIALLY IN
  SHELTERED VALLEY LOCATIONS. BELOW FREEZING TEMPERATURES WILL
  AGAIN BE LIKELY SUNDAY NIGHT AND ADDITIONAL WATCHES OR WARNINGS
  MAY BE NEEDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.

* PRECAUTIONS FOR PROTECTING TENDER VEGETATION MAY BE NECESSARY. 
  THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION 
  THAT ARE LEFT OUTDOORS OR UNPROTECTED. 

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 18, 12:02 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 18, 12:02 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1202 PM CDT FRI MAR 18 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR cigs and vsbys will prevail across most sites through the
afternoon as colder air pushes into the region. SHRA/TSRA
activity will also become less in areal coverage across far se OK
and wc AR as the afternoon progresses. VFR conditions will prevail
at all sites between 06z-09z and continue for the remainder of the
TAF period.

&&

.PREV DISCUSSION... /ISSUED 1021 AM CDT FRI MAR 18 2016/

DISCUSSION...
Stronger push of cooler air making its way into northeast Oklahoma
this morning as gusty northeast winds have ensued. Shower
activity remains mostly confined to locations north of I 40. The
best elevated instability will remain across far southeast
Oklahoma...and has been supportive of isolated strong to severe
thunderstorms this morning. Will keep thunder across southeast
Oklahoma this afternoon. Have made a few tweaks to pops...emps
and winds for the afternoon...but overall first period elements
are in line. Current freeze watch will be left as is for now.

Updated ZFP/PFM/AFM and freshened NPW out shortly.

TSA Watches/Warnings/Advisories...
OK...Freeze Watch from late tonight through Saturday morning for
     OKZ054>064-066>070.

AR...Freeze Watch from late tonight through Saturday morning for
     ARZ001-002-010-011.

SHORT TERM...23

&&

.TSA Watches/Warnings/Advisories...
OK...Freeze Watch from late tonight through Saturday morning for
     OKZ054>064-066>070.

     Freeze Watch from late Saturday night through Sunday morning for
     OKZ049-053>076.

AR...Freeze Watch from late tonight through Saturday morning for
     ARZ001-002-010-011.

     Freeze Watch from late Saturday night through Sunday morning for
     ARZ001-002-010-011-019-020-029.

&&

AVIATION...23
Hazardous weather outlook, Mar 18, 12:23 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1223 PM CDT FRI MAR 18 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1223 PM CDT FRI MAR 18 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT WILL CONTINUE MOVING THROUGH THE AREA TODAY...WITH
AREAS OF SHOWERS AND THUNDERSTORMS EXPECTED TO REMAIN ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SEVERE WEATHER
IS NOT EXPECTED THROUGH TONIGHT.

ADDITIONALLY...GUSTY NORTHEAST WINDS HAVE DEVELOPED BEHIND THE FRONT.
GUSTS AROUND 30 MILES AN HOUR CAN BE EXPECTED ACROSS MUCH OF
EASTERN OKLAHOMA THIS AFTERNOON. WINDS WILL SUBSIDE EARLY THIS EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...NO HAZARDS.
MONDAY AND TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND
                     POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
           RAIN POTENTIAL.

EXTENDED DISCUSSION...
CLEARING SKIES LATER FRIDAY NIGHT WILL ALLOW TEMPERATURES TO FALL
TO NEAR FREEZING BY SATURDAY MORNING ACROSS PARTS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. A FREEZE WATCH HAS BEEN ISSUED
FOR THIS AREA. FREEZING TEMPERATURES WILL BE POSSIBLE AGAIN BY
SUNDAY MORNING.

STRENGTHENING SOUTH WINDS WILL BRING MUCH WARMER WEATHER BACK TO THE
REGION BY NEXT WEEK...ALONG WITH AN INCREASING FIRE DANGER THREAT.
SHOWER AND THUNDERSTORM CHANCES RETURN LATER IN THE WEEK AS AN
UPPER LOW IS FORECAST TO MOVE INTO THE SOUTHERN PLAINS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 18, 9:44 AM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 AM CDT FRI MAR 18 2016

OKZ073-075-181515-
PITTSBURG OK-LATIMER OK-
944 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PITTSBURG AND WEST
CENTRAL LATIMER COUNTIES UNTIL 1015 AM CDT...

AT 943 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF BLANCO...MOVING EAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HARTSHORNE...                     BLANCO...
HAILEYVILLE...                    GOWEN...
DOW...

LAT...LON 3469 9576 3483 9582 3492 9545 3476 9543
TIME...MOT...LOC 1443Z 254DEG 33KT 3477 9573
Local storm report, Mar 18, 10:26 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1026 AM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             SOPER                   34.03N 95.70W
03/18/2016  E0.75 INCH       CHOCTAW            OK   POST OFFICE

&&

KAH
Special weather statement, Mar 18, 10:34 AM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 AM CDT FRI MAR 18 2016

OKZ075-076-181600-
LATIMER OK-LE FLORE OK-
1034 AM CDT FRI MAR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LE FLORE AND
NORTHEASTERN LATIMER COUNTIES UNTIL 1100 AM CDT...

AT 1033 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RED OAK...
MOVING EAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
RED OAK...                        FANSHAWE...
LAKE WISTER STATE PARK...         SUMMERFIELD...

LAT...LON 3483 9521 3501 9521 3505 9481 3487 9481
TIME...MOT...LOC 1533Z 266DEG 33KT 3493 9512
Local storm report, Mar 18, 10:56 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1056 AM CDT FRI MAR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     HAIL             1 SE HUGO               34.00N 95.50W
03/18/2016  E0.75 INCH       CHOCTAW            OK   EMERGENCY MNGR

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:37 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Mar 18, 9:44 AM CDTSpecial Weather StatementTSAPittsburg31 min
Mar 18, 10:13 AM CDTSevere Thunderstorm WarningTSAChoctaw47 min
Mar 18, 10:34 AM CDTSpecial Weather StatementTSALatimer26 min
Mar 18, 10:47 AM CDTSevere Thunderstorm WarningTSAChoctaw28 min
Mar 18, 2:14 PM CDTFreeze WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 12 more14 hr

Nearby

Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.